# SDR SWIA200616298

- Difficulty date: February 10, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 21,236 hours, 31,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD BULKHEAD EXIT SIGN INOPERATIVE.  REPAIRED WIRE TO FORWARD BULKHEAD EMERGENCY EXIT SIGN.  OPERATIONAL CHECK GOOD.
